# SDR AUS20021206

- Difficulty date: October 21, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Engine: Garrtt TFE7312
- System (JASC): 2435 · Starter-Generator
- Part: Terminal
- Condition: Burned
- Location: Starter Gen
- Part time: 104 cycles
- Component: Starter Gen, Lucas
- Component part number: 6608458010
- Stage of operation: NR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

(AUS) APU STARTER-GENERATOR FAILED. INVESTIGATION FOUND THE BATTERY TERMINAL ON THE STARTER-GENERATOR SEVERELY BURNED AND THE STARTER CRIMP BURNED. INTERNAL SHORT.
